| Model Number |
RBYLP0210 |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using ruby coil lps and a non-penumbra microcatheter.During the procedure, a ruby coil lp would not advance at all past its initial position within its introducer sheath.It was reported that the hospital technologist experienced resistance upon initial advancement of the coil and that resistance was still experienced after changing the placement of fingers on the pusher assembly.Subsequently, the physician kinked the pusher assembly of the ruby coil lp; therefore, the ruby coil lp was removed.The procedure was completed using another ruby coil lp.There was no report of an adverse effect to the patient.